Unbounded Solutions of Asymmetric Oscillator
Tieguo Ji and
Zhenhui Zhang
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
We obtain sufficient conditions for the existence of unbounded solutions of the following nonlinear differential equation , where are positive constants, and is continuous, bounded, and -periodic in for some .
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/218346.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/218346.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:218346
DOI: 10.1155/2013/218346
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().